# SDR CAL950571

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14241
- Make and model: Boeing 7372C0
- Aircraft serial: 20070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 291-294
- Part time: 68,543 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A .75 INCH CRACK IN RT OUTBOARD STIFFENER ANGLE AT STATION 291 TO 294.  A NEW ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-10-1 AND 51-30-0.  (M)
